# SDR DALA2022010300018

- Difficulty date: December 31, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 83,486 hours, 38,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3225 FWD LT EPSU BATTERY FAULT. CORRECTIVE ACTION: R/R EPSU BATTERY (10WL) AT FWD LT LOCATION PER A320 AMM 33-51. OPS CK GOOD. (8433716)
